Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 2, pp. 127-134 (2005)

Certain subclass of analytic functions II

Maslina Darus

Universiti Kebangsaan Malaysia

Abstract: The main result solves the inclusion problem for certain subclass of analytic functions involving starlike and convex functions defined in a sector. Further we investigate the inclusion problem involving addition of powers of convex and starlike functions.

Keywords: Convex function, starlike function, normalised, univalent.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition